Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 110, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 18, 2007, 7:20 PM CDT for Dunklin County, Pemiscot County, Missouri. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2007, 7:20 PM CDT (00:20 UTC)
- Expired
- Jun 18, 2007, 8:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Dunklin County, MO, Pemiscot County, MO
The radar
The Memphis radar (KNQA), 88 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.3 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1026 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1392 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMEG 190020 SVRMEG MOC069-155-190100- /O.NEW.KMEG.SV.W.0110.070619T0020Z-070619T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 720 PM CDT MON JUN 18 2007 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DUNKLIN COUNTY IN SOUTHEAST MISSOURI... PEMISCOT COUNTY IN SOUTHEAST MISSOURI... * UNTIL 800 PM CDT * AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF COOTER...OR ABOUT NEAR GOSNELL...AND MOVING NORTH AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STEELE...DENTON...DEERING...BOLTON...WARDELL...HAYTI HEIGHTS AND HAYTI. .IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3599 9007 3599 8981 3633 8971 3639 9003 $$
1 follow-up statement
000 WWUS54 KMEG 190043 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 743 PM CDT MON JUN 18 2007 MOC069-155-190100- /O.CON.KMEG.SV.W.0110.000000T0000Z-070619T0100Z/ DUNKLIN MO-PEMISCOT MO- 743 PM CDT MON JUN 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR PEMISCOT AND DUNKLIN COUNTIES... AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR DENTON...OR ABOUT NEAR STEELE...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL WAS REPORTED WITH THIS STORM AS IT MOVED THROUGH GOSNELL ARKANSAS. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEERING...BOLTON...WARDELL...PASCOLA...NORTH WARDELL...HOMESTOWN... HAYTI HEIGHTS...HAYTI AND BRAGG CITY. .IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3599 9007 3599 8981 3639 8972 3639 9003 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:50 PM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jun 18, 2:50 PM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 250 PM CDT MON JUN 18 2007 .DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS HAVE FIRED THIS AFTERNOON ACROSS THE MID SOUTH. PW VALUES WILL APPROACH OR EXCEED TWO INCHES THROUGH TUESDAY ACROSS ALL OR PORTIONS OF THE REGION...WHICH WILL ALLOW FOR LOCALLY HEAVY RAIN NEAR SOME THUNDERSTORMS. DRIER AIR WILL FILTER INTO THE AREA FROM NORTHWEST TO SOUTHEAST DURING TUESDAY AS AN UPPER LEVEL TROUGH HEADS TOWARD THE SOUTHEAST U.S. COAST. ISOLATED STRONG WIND GUSTS WILL BE POSSIBLE ALONG THE BOUNDARY BETWEEN AIR MASSES. EVENT QPF ACCUMULATIONS WILL AVERAGE BETWEEN 0.25 AND 0.50 INCHES WITH LOCALIZED AMOUNTS IN EXCESS OF ONE INCH. DRY AND HOT WEATHER RETURNS ON WEDNESDAY AS HIGH PRESSURE ALOFT BUILDS IN FROM THE WEST. BY THIS WEEKEND...A CLASSIC MID SUMMER H5 PATTERN SETS UP WITH THE JET STREAM ALONG THE CANADIAN BORDER WITH HIGH PRESSURE ALOFT FROM COAST TO COAST. HIGH TEMPERATURES WILL CLIMB INTO THE MID TO PERHAPS UPPER 90S FRIDAY AND PERSIST INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... MEM 73 88 72 92 / 60 50 10 10 MKL 71 87 64 91 / 60 50 10 10 JBR 71 91 67 91 / 60 30 10 10 TUP 71 86 69 93 / 50 70 20 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && OKULSKI
Hazardous weather outlook, Jun 18, 1:03 PM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 103 PM CDT MON JUN 18 2007 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-192015- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 103 PM CDT MON JUN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS UP TO 40 MPH...LOCALLY HEAVY DOWNPOURS AND FREQUENT LIGHTNING ARE POSSIBLE THROUGH 9 PM CDT ACROSS THE ENTIRE MIDSOUTH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS UP TO 50 MPH AND LOCALLY HEAVY RAINFALL ARE POSSIBLE BETWEEN 11 AM AND 6 PM CDT TUESDAY SOUTH OF INTERSTATE 40. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OKULSKI
In the hours before
Special weather statement, Jun 18, 6:55 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 655 PM CDT MON JUN 18 2007 MSZ024-190030- MONROE MS- 655 PM CDT MON JUN 18 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR...MONROE COUNTY. A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER PRAIRIE AT 655 PM CDT...MOVING NORTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN MONROE COUNTY...INCLUDING THE CITIES OF ABERDEEN...AMORY AND NETTLETON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 730 PM CDT.
Local storm report, Jun 18, 6:58 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
658 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 7 SW WEBB 33.88N 90.43W
06/18/2007 TALLAHATCHIE MS EMERGENCY MNGR
TREES DOWN ON HOUSES...STRUCTURAL DAMAGE
0525 PM TSTM WND DMG 16 ESE OXFORD 34.27N 89.27W
06/18/2007 LAFAYETTE MS TRAINED SPOTTER
TREES DOWN AT COUNTY ROAD 217 AND HWY 6
0527 PM TSTM WND DMG 17 ESE OXFORD 34.27N 89.25W
06/18/2007 LAFAYETTE MS TRAINED SPOTTER
TREES DOWN AT HWY 334 AND COUNTY LINE
0537 PM TSTM WND DMG 3 E SABOUGLA 33.77N 89.43W
06/18/2007 CALHOUN MS LAW ENFORCEMENT
TREES DOWN ON HWY 8...2-4 MILES EAST OF SABOUGLA
&&
DSVLocal storm report, Jun 18, 7:01 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
701 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 7 SW WEBB 33.88N 90.43W
06/18/2007 TALLAHATCHIE MS EMERGENCY MNGR
TREES DOWN ON HOUSES...STRUCTURAL DAMAGE
0525 PM TSTM WND DMG 16 ESE OXFORD 34.27N 89.27W
06/18/2007 LAFAYETTE MS TRAINED SPOTTER
TREES DOWN AT COUNTY ROAD 217 AND HWY 6
0527 PM TSTM WND DMG 17 ESE OXFORD 34.27N 89.25W
06/18/2007 LAFAYETTE MS TRAINED SPOTTER
TREES DOWN AT HWY 334 AND COUNTY LINE
0540 PM TSTM WND DMG 3 E SABOUGLA 33.77N 89.43W
06/18/2007 CALHOUN MS LAW ENFORCEMENT
TREES DOWN ON HWY 8...2-4 MILES EAST OF SABOUGLA
&&
DSVLocal storm report, Jun 18, 7:02 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE MEMPHIS TN
702 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 7 SW WEBB 33.88N 90.43W
06/18/2007 TALLAHATCHIE MS EMERGENCY MNGR
TREES DOWN ON HOUSES...STRUCTURAL DAMAGE
0525 PM TSTM WND DMG 16 ESE OXFORD 34.27N 89.27W
06/18/2007 LAFAYETTE MS TRAINED SPOTTER
TREES DOWN AT COUNTY ROAD 217 AND HWY 6
0527 PM TSTM WND DMG 17 ESE OXFORD 34.27N 89.25W
06/18/2007 LAFAYETTE MS TRAINED SPOTTER
TREES DOWN AT HWY 334 AND COUNTY LINE
0540 PM TSTM WND DMG 3 E SABOUGLA 33.77N 89.43W
06/18/2007 CALHOUN MS LAW ENFORCEMENT
TREES DOWN ON HWY 8...2-4 MILES EAST OF SABOUGLA
&&
DSVSpecial weather statement, Jun 18, 7:12 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 712 PM CDT MON JUN 18 2007 ARZ028-190045- MISSISSIPPI AR- 712 PM CDT MON JUN 18 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR...MISSISSIPPI COUNTY. A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER BURDETTE AT 712 PM CDT...MOVING NORTH AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN MISSISSIPPI COUNTY...INCLUDING THE CITIES OF BLYTHEVILLE AND GOSNELL...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 745 PM CDT.
Local storm report, Jun 18, 7:13 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
713 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 7 SW WEBB 33.88N 90.43W
06/18/2007 TALLAHATCHIE MS EMERGENCY MNGR
TREES DOWN ON HOUSES...STRUCTURAL DAMAGE
0525 PM TSTM WND DMG 16 ESE OXFORD 34.27N 89.27W
06/18/2007 LAFAYETTE MS TRAINED SPOTTER
TREES DOWN AT COUNTY ROAD 217 AND HWY 6
0527 PM TSTM WND DMG 17 ESE OXFORD 34.27N 89.25W
06/18/2007 LAFAYETTE MS TRAINED SPOTTER
TREES DOWN AT HWY 334 AND COUNTY LINE
0640 PM TSTM WND DMG 3 E SABOUGLA 33.77N 89.43W
06/18/2007 CALHOUN MS LAW ENFORCEMENT
TREES DOWN ON HWY 8...2-4 MILES EAST OF SABOUGLA
&&
DSVThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:58 PM CDT | Severe Thunderstorm Warning | MEG | Dunklin, Pemiscot | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.